# SDR 98FDEA00765

- Difficulty date: December 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47836
- System (JASC): 3425 · Integrated Flight System
- Part: Ins
- Condition: Inop
- Location: E & E Compt
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

98-312 - COULD NOT GET INS UNIT TO R-NAV UPDATE.  GOT R-NAV YELLOW LIGHTS BUT WOULD NEVER GO TO GRN.  UPDATED ALL 3 INS WITH SOFTWARE FX9813 PER MM 34-43-00-3.  CKD SYS PER MM 34-43-00-1 ON GRD ALL CKD OK.  OK TO CONT.
